Morning anxiety Lexapro

Hi guys I’ve been on Lexapro for a few weeks now at first I took 5mg and now in my second week I take 10mg. I noticed that my anxiety is higher in the mornings is that the same case for you guys, I want to know or is it just for me?

It’s actually pretty common to experience some increased anxiety, especially in the mornings, when first starting Lexapro or increasing the dosage. Here’s what you might want to consider:

Adjustment period: Lexapro takes time to build up in your system and reach its full effects. This can take 4-6 weeks, sometimes longer. So, the morning anxiety you’re feeling could be a temporary side effect as your body adjusts.
Talk to your doctor: They can confirm if this is a normal adjustment period and offer advice on managing it. They might suggest taking Lexapro at a different time of day (e.g., morning anxiety could be lessened if you take it at night)